# SDR DALA2024043004819

- Difficulty date: April 24, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N572DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0200
- Aircraft time: 13,506 hours, 1,571 cycles
- System (JASC): 5700 · Wing Structure
- Part: Sealant
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - LH WING W/C 5720-01102-06A STEP 36.  LH WING SEALANT APPLIED AS PER W/C 5720-01102-06A STEP 15. FOUND SATISFACTORY AND W/C 5720-01102-06A STEP 36 "SDR REPORTABLE" CHECKBOX IS MARKED. (LP# 0309268)
